# SDR AALA202312197274

- Difficulty date: October 1, 2023
- Submitted: December 19, 2023
- Operation: Air carrier
- Aircraft: N110UW
- Make and model: Airbus A320-214
- Aircraft serial: 1112
- Aircraft time: 63,670 hours, 36,938 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5348008225300
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED FRAME UPPER INBOARD FASTENER HOLE FOR DOOR STOP FITTING # 1 AT FR 68 AND S22R. REPAIRED FRAME PER SRM 53-41-12-300-011.
